Seguir
Kevin Milans
Kevin Milans
Afiliación desconocida
No hay ninguna dirección de correo electrónico verificada.
Título
Citado por
Citado por
Año
The complexity of graph pebbling
K Milans, B Clark
SIAM Journal on Discrete Mathematics 20 (3), 769-798, 2006
722006
Pebbling and optimal pebbling in graphs
DP Bunde, EW Chambers, D Cranston, K Milans, DB West
Journal of Graph Theory 57 (3), 215-238, 2008
682008
Tree-width and dimension
G Joret, P Micek, KG Milans, WT Trotter, B Walczak, R Wang
Combinatorica 36 (4), 431-450, 2016
422016
Parity and strong parity edge-coloring of graphs
DP Bunde, K Milans, DB West, H Wu
Congressus numerantium 187, 193, 2007
322007
On-line Ramsey theory for bounded degree graphs
J Butterfield, T Grauman, WB Kinnersley, KG Milans, C Stocker, DB West
the electronic journal of combinatorics, P136-P136, 2011
292011
Ordered Ramsey theory and track representations of graphs
KG Milans, D Stolee, DB West
Journal of Combinatorics 6 (4), 445-456, 2015
282015
Degree Ramsey numbers of graphs
WB Kinnersley, KG Milans, DB West
Combinatorics, Probability and Computing 21 (1-2), 229-253, 2012
202012
Optimal strong parity edge-coloring of complete graphs
DP Bunde, K Milans, DB West, H Wu
Combinatorica 28 (6), 625-632, 2008
192008
Set families with forbidden subposets
L Lu, KG Milans
Journal of Combinatorial Theory, Series A 136, 126-142, 2015
182015
Degree Ramsey numbers for cycles and blowups of trees
T Jiang, KG Milans, DB West
European Journal of Combinatorics 34 (2), 414-423, 2013
182013
First-fit is linear on posets excluding two long incomparable chains
G Joret, KG Milans
Order 28 (3), 455-464, 2011
172011
Cycle spectra of Hamiltonian graphs
KG Milans, F Pfender, D Rautenbach, F Regen, DB West
Journal of Combinatorial Theory, Series B 102 (4), 869-874, 2012
162012
Monotone paths in dense edge-ordered graphs
KG Milans
arXiv preprint arXiv:1509.02143, 2015
152015
Binary subtrees with few labeled paths
RG Downey, N Greenberg, CG Jockusch Jr, KG Milans
Combinatorica 31 (3), 285-303, 2011
132011
Graph 2-rankings
J Almeter, S Demircan, A Kallmeyer, KG Milans, R Winslow
Graphs and Combinatorics 35, 91-102, 2019
112019
Boolean algebras and Lubell functions
T Johnston, L Lu, KG Milans
Journal of Combinatorial Theory, Series A 136, 174-183, 2015
112015
Saturation numbers for families of graph subdivisions
M Ferrara, M Jacobson, KG Milans, C Tennenhouse, PS Wenger
Journal of Graph Theory 71 (4), 416-434, 2012
92012
Degree Ramsey numbers of closed blowups of trees
P Horn, KG Milans, V Rödl
82014
Acyclic Sets in -Majority Tournaments
KG Milans, DH Schreiber, DB West
the electronic journal of combinatorics, P122-P122, 2011
82011
Overlap number of graphs
DW Cranston, N Korula, TD LeSaulnier, KG Milans, CJ Stocker, ...
Journal of Graph Theory 70 (1), 10-28, 2012
62012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20